Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone, Konopin, Zoloft

Posted by Sean on February 13, 1999, at 16:51:48

In reply to Serzone, Konopin, Zoloft, posted by Debi on February 13, 1999, at 9:02:05

> I would like to know if after taking Zoloft and Klonopin since 3-10-93. and Then suddenly switched to Serzone over a 10 day period to 400mg. and slowly taken off the zoloft; Then haveing life threatening thoughts and hosp. and they dropped the Serzone and continued me on Zoloft ,
> I now have sudden panic attacks that I've never encountered before. I studder, my body tightenes so much it aches and i feel so condused and stressed out I become weak and must lie down. I have not worked sice 12-22-98. I can not seem to control my actions AT ALL. Something is wrong. please help me.
> please , I'm 48 and have 2 kids 18 & 11 . They are very worried about me. and so Am I .
> please reply

You sound like you are in dire straights Debi. I
really think you need to get in touch with your
doc asap. Switching meds does not seem to have
agreed with you. Were you ok before? Why did you

In the short term, panic can be controlled with
benzo meds (like xanax) but they can be addicting
if taken at high does for a long time. I recently
read an article on gabapentin (Neurontin I think)
which apparrently treated panic symptoms. This
article (and several others) examined the possible
relationship of bipolar disorder and panic having
some common neurobiological origin. I've had
many panic attacks happen at the peak of a manic
state where I am all wrapped up in projects etc..
then I get paranoid etc... and then boom, panic.
Then confusion and depression for months.

The deal with panic is knowing (a) that will
survive it and (b) for acute situations, you can
turn to a sedating medication and chill yourself
out with a deeply caring dialog with yourself. It
may sound corny, but in those moments, you really
have to have compassion for yourself, and move
moment to moment and acknowledge that the feelings
will not last forever and that they are not your
fault. Panic bites!

Keep at it with your doc. There are lots of meds
which are not addicting which may be helpful in
the long run. Just keep working at it and don't
give up hope.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:2968